# SDR SWIA202163593

- Difficulty date: November 8, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N716SK
- Make and model: Cndair CL600*
- Aircraft serial: 10180
- Aircraft time: 45,965 hours, 29,714 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON MOUNTING ANGLE AT GALLEY SERVICE DOOR   (C CHECK RO 1/04/2021)   REPLACED MOUNTING ANGLE AT GALLEY SERVICE DOOR P/N: SH670-31996-3 REF CRJ700 SRM 51-42-06-001-001-A01 AND DWG# SH670-31950 REV E. COMPLIED WITH TASK CARD: 51-900-1002-SKY. LEAK CHECK GOOD.
